MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FRDM CONST E1 10DEG LNR 36F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FRDM CONST E1 10DEG LNR 36F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110010283-g7 frdm const e1 10deg lnr 36f-7012746.010000665- g7 pps ltd acet shell 56f-unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 03333.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the surgeon tried seating the g7 freedom size f liner into the cup without success.Surgeon opened another g7 freedom size f liner and tried seating the cup with the same results.After two wasted liners, a neutral freedom was opened and seated with first mallet blow.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Device history record (dhr) was reviewed and no discrepancies related to the event were found.Root cause was unable to be determined.Lot 7012750, visual inspection found the barb to be flattened and deformed in multiple locations.The barb is also scraped such that poly strands protrude from the liner.Deformation was also observed on the side wall of the liner.The outer radius of the liner is scratched and indented.Scratching was also observed on the rim.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 FRDM CONST E1 10DEG LNR 36F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13018390
Report Number0001825034-2021-03334
Device Sequence Number4872778
Product Code LPH
UDI-Device Identifier00880304544581
UDI-Public(01)00880304544581(17)260427(10)7012750
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2026
Device Model NumberN/A
Device Catalogue Number110010283
Device Lot Number7012750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexUnknown